RSS

Weird episodes of fatigue

20 Oct

While at work yesterday at the hospital, I noticed, again, the strange episode of fatigue that comes over me. Im not talking about the normal tiredness that can come about with a little less sleep, or a busy day. Im talking about strange episodes of fatigue that come over me for about an hour then go away. This happens about twice a week. It’s a strange fatigue that usually comes on during the day. I definitely always have this after I take methotrexate on Mondays, it makes Tuesdays kind of spacey!
But sometimes it will come on a few days afterwards. It’s almost like a “drugged”, “foggy”, “spaced-out” or “disconnected” feeling. It goes away, but during the episode, I feel like my head just isn’t clear. It doesn’t scare me, this feeling, I guess because I have had it so long (it’s been going on for about 2 years). I have talked to doctors about it at the hospital where I work, and they don’t have reason why I feel like this sometimes. They feel it could be the methotrexate causing this but they say the methotrexate should not make me feel like this several days afterwards, but usually only the 24 hours following.
Anybody else have this strange lethargy that comes and goes while taking methotrexate?
Stay well my friends.

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

 
%d bloggers like this: